# SDR YH7R20190201001

- Difficulty date: February 1, 2019
- Submitted: February 1, 2019
- Operation: General aviation
- Aircraft: N233HC
- Make and model: Bell 206B-3
- Aircraft serial: 4533
- Aircraft time: 2,484 hours, 3,440 cycles
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 206040385105
- Part serial: NA
- Condition: Cracked
- Location: Tail Rotor
- Part time: 2,484 hours, 3,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PERFORMING BEL HELICOPTER 100HR PERIODIC INSPECTION A CRACK WAS IDENTIFIED ON THE FORWARD SEGMENT OF THE TAIL ROTOR DRIVE SHAFT AT FLANGE. THE CRACK IS LOCATED AT THE AFT FLEX COUPLING MOUNTING FLANGE. THE CRACK TRAVELS LONGITUDINALLY ACROSS A SECURING RIVET OF FLEX COUPLING MOUNTING FLANGE AND IS 1.25" LONG. SHAFT WAS REPLACED WITH NEW.
